# SDR T2HY201709150001

- Difficulty date: August 29, 2017
- Submitted: September 15, 2017
- Operation: General aviation
- Filed by: Thales Six GTS France SAS, repair station T2HY482J
- Aircraft: B9960
- Make and model: Airbus A320*
- Aircraft serial: 5890
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 959960714943
- Part serial: 1494313126
- Condition: Damaged
- Part time: 18,853 hours, 11,044 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER RECEIVED WITH DAMAGED SEALS . THE TECHNICIAN NOTICED THAT ALL CARDS HAVE BEEN VARNISHED AND THAT THE UHF MODULE HAD BEEN BADLY REPAIRED, POOR WELD QUALITY, DAMAGED OSCILLATOR.
